Integer valued autoregressive processes with generalized discrete Mittag-Leffler marginals
In this paper we consider a generalization of discrete Mittag-Leffler distributions. We introduce and study the properties of a new distribution called geometric generalized discrete Mittag-Leffler distribution. Autoregressive processes with geometric generalized discrete Mittag-Leffler distributions are developed and studied. The distributions are further extended to develop a more general class of geometric generalized discrete semi-Mittag-Leffler distributions. The processes are extended to higher orders also. An application with respect to an empirical data on customer arrivals in a bank counter is also given. Various areas of potential applications like human resource development, insect growth, epidemic modeling, industrial risk modeling, insurance and actuaries, town planning etc are also discussed.
Year of publication: |
2012
|
---|---|
Authors: | Jose, K. K. ; Mariyamma, K. D. |
Published in: |
Statistica. - Dipartimento di Scienze Statistiche "Paolo Fortunati", ISSN 0390-590X. - Vol. 72.2012, 2, p. 195-209
|
Publisher: |
Dipartimento di Scienze Statistiche "Paolo Fortunati" |
Saved in:
Saved in favorites
Similar items by person
-
Reliability Test Plan for the Gumbel-Uniform Distribution
Jose, K. K., (2018)
-
Jose, K. K., (2018)
-
On a Generalization of the Weibull Distribution and Its Application in Quality Control
Jose, K. K., (2018)
- More ...